# SDR ABXA20150731130

- Difficulty date: July 31, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DDR ITEM NR 8, REINFORCED DOUBLER REPAIR FOUND ON LT FUSELAGE, STATION 441 - 451, STRINGER 32L.  DDR NR 8 DOC REPAIR LT FUSELAGE HAS BEEN COMPLIED WITH IAW REA B653-61674-MR.  CORRODED LEVEL 2, PN 143T3210-1, PART NAME SKIN, SN N/A, FS & BS FROM 442 TO 453, STRINGER & WS 32L.  ACFT WAS GNDED.
